# SDR SWAA2024071801785

- Difficulty date: June 14, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD WING TO BODY FAIRING SUPPORT ANGLE ATTACHED TO FIXED L/E I/B END CRACKED MKD DOT<[01] REMOVED AND REPLACED ANGLE AT R/WING FWD WING TO BODY FAIRING SUPPORT ATTACHED TO FIXED L/E AT I/B END PER B737-700 SRM 51-40-02-0G AND BOEING DRAWING 116A3118.;[02] VERIFIED REPLACEMENT
